zbMATH — the first resource for mathematics

Some asymptotic spectral properties of singular operators. (English) Zbl 0175.40203
Full Text: DOI
[1] B. M. Korenblyum, ?A general Tauberian theorem for the ratio of functions,? Dokl. Akad. Nauk SSSR,88, No. 5, 745-748 (1953).
[2] A. G. Kostyuchenko, ?The asymptotic distribution of the eigenvalues of elliptic operators, ?Dokl. Akad. Nauk SSSR,158, No. 1, 41-44 (1964).
[3] Yu. N. Sudarev, ?On the asymptotic distribution of the eigenvalues of elliptic operators in n-dimensional space,? Diff. Uravneniya,3, No. 8, 1364-1374 (1967). · Zbl 0169.13201
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.